# SDR SWAA2022030332692

- Difficulty date: February 26, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 39,902 hours, 23,713 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A21567
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD FIXED TRAILING EDGE UPPER PANEL HAS A CRACK AT THE RADIUS ON THE OUTBD SIDE / REMOVED AND REPLACED FIXED T/E UPPER PANEL BRACKET # 115A2156-7 IAW 8RM 51-40-02.
